MathSciNet Relay Station
MathSciNet bibliographic data
MR149567 (26 #7052) 60.66
Kingman, J. F. C. Random walks with spherical symmetry. Acta Math. 109 1963 11–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement